Analytical Bethe Ansatz for quantum-algebra-invariant spin chains

Luca Mezincescu, Rafael I. Nepomechie

Research output: Contribution to journalArticlepeer-review

100 Scopus citations


We have recently constructed a large class of open quantum spin chains which have quantum-algebra symmetry and which are integrable. We show here that these models can be exactly solved using a generalization of the analytical Bethe Ansatz (BA) method. In particular, we determine in this way the spectrum of the transfer matrices of the Uq[su(2)]-invariant spin chains associated with A1(1) and A2(2) in the fundamental representation. The quantum-algebra invariance of these models plays an essential role in obtaining these results. The BA equations for these open chains are "doubled" with respect to the BA equations for the corresponding closed chains.

Original languageEnglish (US)
Pages (from-to)597-621
Number of pages25
JournalNuclear Physics, Section B
Issue number3
StatePublished - Mar 23 1992

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'Analytical Bethe Ansatz for quantum-algebra-invariant spin chains'. Together they form a unique fingerprint.

Cite this